Cohomologies of automorphism groups of a Lebesgue space
Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 2, pp. 91-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1971_5_2_a13,
author = {A. M. Stepin},
title = {Cohomologies of automorphism groups of a {Lebesgue} space},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {91--92},
year = {1971},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1971_5_2_a13/}
}
A. M. Stepin. Cohomologies of automorphism groups of a Lebesgue space. Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 2, pp. 91-92. http://geodesic.mathdoc.fr/item/FAA_1971_5_2_a13/
[1] Katok A.B., Stepin A.M., UMN, 22:5 (1967), 81–106 | MR | Zbl
[2] Khalmosh P.R., Lektsii po ergodicheskoi teorii, IL, M., 1959
[3] Golodets V.Ya., UMN, 24:4 (1969), 3–64 | MR | Zbl
[4] Dye H.A., Amer. J. Math., 81 (1959), 119–159 ; Amer. J. Math., 85 (1963), 551–576 | DOI | MR | Zbl | DOI | MR | Zbl
[5] Akcoglu M.A., Chacon R.V., Proc. Amer. Math. Soc., 16:4 (1965), 676–680 | DOI | MR | Zbl